sexologist-icon

Medical abortion

I had my medical abortion on Aug 7th . 2weeks I had bleeding. After completion of 2 week I had scan and small cloths are seen. My doctor said it's not problem. And gave me trenaxa mf tablet to stop bleeding. By using them 3days my bleeding was stopped. But from 2 days my bleeding was again started but lightly. Is there any problem should I consult doctor? And when would be my next period will be this month or next month. Please help me out.
views-icons 132 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Sarika Dahiphale
Infertility Specialist 12 yrs exp Pune

Free 3 day follow up

Chat Now

₹450 for 24 hrs

Consult gynac  as early as possible... Confirm complete abortion  first... No need to wry.. And can't predict about next period after abortion..
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Umesh Narshinbhai Thakkar
Gynecologist 23 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

at the time of medication what was the size of gestational sac in uterus? after 2 wks scan is there product of conception in uterine cavity with blood flow around it? kindly provide above information for further guidance.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Mukta Rayate
Gynecologist/Obstetrician 16 yrs exp Pune
Please give details of scan What was the endometrial thickness ?
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO